Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Stability of parabolic Harnack inequalities


Authors: Martin T. Barlow and Richard F. Bass
Journal: Trans. Amer. Math. Soc. 356 (2004), 1501-1533
MSC (2000): Primary 60J27; Secondary 60J35, 31B05
Published electronically: September 22, 2003
MathSciNet review: 2034316
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $(G,E)$ be a graph with weights $\{a_{xy}\}$ for which a parabolic Harnack inequality holds with space-time scaling exponent $\beta \ge 2$. Suppose $\{a'_{xy}\}$ is another set of weights that are comparable to $\{a_{xy}\}$. We prove that this parabolic Harnack inequality also holds for $(G,E)$ with the weights $\{a'_{xy}\}$. We also give stable necessary and sufficient conditions for this parabolic Harnack inequality to hold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 60J27, 60J35, 31B05

Retrieve articles in all journals with MSC (2000): 60J27, 60J35, 31B05


Additional Information

Martin T. Barlow
Affiliation: Department of Mathematics, University of British Columbia, Vancouver, Canada V6T 1Z2
Email: barlow@math.ubc.ca

Richard F. Bass
Affiliation: Department of Mathematics, University of Connecticut, Storrs, Connecticut 06269
Email: bass@math.uconn.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03414-7
PII: S 0002-9947(03)03414-7
Keywords: Harnack inequality, random walks on graphs, volume doubling, Green functions, Poincar\'{e} inequality, Sobolev inequality, anomalous diffusion
Received by editor(s): January 24, 2003
Published electronically: September 22, 2003
Additional Notes: The first author’s research was partially supported by an NSERC (Canada) grant, and by CNRS (France)
The second author’s research was partially supported by NSF Grant DMS 9988486
Article copyright: © Copyright 2003 American Mathematical Society